Improvements of the maximum pseudo-likelihood estimators in various spatial statistical models

Huang, Fuchun, Ogata, Yosihiko . Journal of Computational and Graphical Statistics 1999. 8 :510-530

Locate this article in:

Bibtex

@article{CIS-157048,
  Author = {Huang, Fuchun and Ogata, Yosihiko},
  Title = {Improvements of the maximum pseudo-likelihood estimators in various spatial statistical models},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {8},
  Year = {1999},
  Pages = {510--530},
  Keywords = {Point process, Ising model, Gibbs sampler, Metropolis algorithm, Auto-normal model, Newton-Raphson transformation}
}

Similar articles